International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 131 | Views: 198

Research Paper | Mathematics | Nigeria | Volume 2 Issue 2, February 2013

Certain Subordination Results for a Class of Analytic Functions Defined by the Generalized Derivative Operator

Oyekan | E.A [10] | Opoola [3] | T.O [3]

Abstract: In this paper, we discuss several interesting subordination results for a class of analytic functions defined by using a generalized derivative operator which was introduced and studied by Al-Abbadi and Darus [1]. A number of interesting consequences of some of these results are also discussed, 2000 Mathematics Subject Classification.30C45, 30C80.

Keywords: Subordination, Salagean Differential Operator, Subordinating factor sequence, Hadamard product, Convolution

Edition: Volume 2 Issue 2, February 2013,

Pages: 326 - 330

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait